Libration-driven flows in ellipsoidal shells

Lemasquerier, D, Grannan, AM, Vidal, J orcid.org/0000-0002-3654-6633 et al. (4 more authors) (2017) Libration-driven flows in ellipsoidal shells. Journal of Geophysical Research: Planets, 122 (9). pp. 1926-1950. ISSN 2169-9097

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: ©2017. American Geophysical Union. All Rights Reserved. This is the published version of the following article: Lemasquerier, D, Grannan, AM, Vidal, J et al. (4 more authors) (2017) Libration-driven flows in ellipsoidal shells. Journal of Geophysical Research: Planets, 122 (9). pp. 1926-1950. ISSN 2169-9097, which has been published in final form at https://doi.org/10.1002/2017JE005340. This article may be used for non-commercial purposes in accordance with AGU Terms and Conditions for Use of Self-Archived Versions.
Keywords: libration; elliptical instability; turbulence; ellipsoidal shell; inertial waves; planetary fluid layers dynamics
Dates:
  • Published: 21 September 2017
  • Accepted: 17 August 2017
  • Published (online): 24 August 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Jan 2019 14:12
Last Modified: 16 Jan 2019 14:12
Status: Published
Publisher: AGU
Identification Number: https://doi.org/10.1002/2017JE005340

Share / Export

Statistics